CSpace

Browse/Search Results:  1-10 of 35 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:11/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
A mean-curvature flow along a Kahler-Ricci flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 25
Authors:  Han, Xiaoli;  Li, Jiayu;  Zhao, Liang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Kahler angle  Kahler-Ricci flow  mean-curvature flow  symplectic surface  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Structure of positive solutions to a Schrodinger system 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 1, 页码: 877-887
Authors:  Zhang, Zhitao;  Wang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled nonlinear Schrodinger equation  existence and uniqueness of positive solution  synchronized solution  
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
Rational maps as Schwarzian primitives 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1267-1284
Authors:  Cui GuiZhen;  Gao Yan;  Rugh, Hans Henrik;  Tan Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schwarzian derivatives  rational maps  critical points  meromorphic quadratic differentials  
Backward uniqueness for parabolic operators with variable coefficients in a half space 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2016, 卷号: 18, 期号: 1, 页码: 38
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Carleman estimates  backward uniqueness  Landis and Oleinik  parabolic operator  variable coefficient  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion